# SDR DL72L972642

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, SKIN FS 340-380 STRINGER 20L-21L : REPAIR FOR SKIN GOUGE AND DENT CUTOUTS.  THE FUSELAGE SKIN BETWEEN FS 340 AND 380 AND BETWEEN STRINGER 20L AND 21L WAS BADLY GOUGED AND DENTED.  THE DAMAGED AREAS WERE CUTOUT AND REPAIRED WITH AN EXTERNAL DOUBLER AND       TRIPLER PER ER/A 363410-14, REV A.
